RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 6, Pages 841–870 (Mi izv4002)  

Some classes of functions. I

A. A. Konyushkov


Full text: PDF file (2213 kB)

Bibliographic databases:
Received: 07.10.1957

Citation: A. A. Konyushkov, “Some classes of functions. I”, Izv. Akad. Nauk SSSR Ser. Mat., 22:6 (1958), 841–870

Citation in format AMSBIB
\Bibitem{Kon58}
\by A.~A.~Konyushkov
\paper Some classes of functions.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 6
\pages 841--870
\mathnet{http://mi.mathnet.ru/izv4002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=121648}
\zmath{https://zbmath.org/?q=an:0085.05402}


Linking options:
  • http://mi.mathnet.ru/eng/izv4002
  • http://mi.mathnet.ru/eng/izv/v22/i6/p841

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:156
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019